# SDR 9625242708

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Low
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF, NUMBER THREE ENGINE EPR INDICATION WAS LOW.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TRIMMED NUMBER THREE ENGINE AND AIRCRAFT WAS RETURNED TO SERVICE.
